# SDR SWAA2016121210356

- Difficulty date: December 7, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 70,099 hours, 55,973 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 8901274
- Part serial: WYG35657
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NR 2 ENGINE SURGING DURING CLIMBOUT.  R&R NR 2 ENGINE COMPRESSOR INLET TEMP SENSOR IAW MM.
